ALLERGY MEDICINE: Loratadine Tablets 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Compare to Claritin® Tablets active ingredient.
24 HOUR SYMPTOM RELIEF: One dose of Loratadine Tablets 10 mg works for a full 24 hours to relieve allergy symptoms.
ORIGINAL PRESCRIPTION STRENGTH: Loratadine Tablets 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.
ACTIVE INGREDIENT: Compare to Claritin® Tablets Active Ingredient. The active ingredient in Loratadine Tablets 10 mg is loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
ADULTS & CHILDREN 6 YEARS AND OVER: Take one Loratadine 10 mg tablet daily; not more than 1 tablet in 24 hours. Children under 6 years of age: ask a doctor. Consumers with liver or kidney disease: ask a doctor.
Suggested Age: 6 Years and Up
Active Ingredient Strength Value: 10 milligrams
Product Warning: Consult a doctor if you are pregnant or nursing, consult a doctor if taking prescription drugs, consult a doctor if you have kidney disease, consult a doctor if you have liver disease
Duration: 24 hours
Product Form: Tablet
Primary Active Ingredient: Loratadine
Package Quantity: 30
Features: 24 hour relief, Non-drowsy
Item Number (DPCI): 094-04-0935
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Compare to Claritin® Tablets active ingredient. With allergy relief from Loratadine Tablets 10 mg, you will once again be the boss of spring – and any other time when you suffer allergy symptoms, outdoor or indoor. One dose of Loratadine Tablets 10 mg provides all day, 24 hour relief of sneezing, runny nose, itchy or watery eyes, and itchy throat or nose. The active ingredient is loratadine 10 mg, an antihistamine in original prescription strength that won’t make you drowsy when taken as directed.
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
See how we make shopping for wellness even easier.
I liked these pills. They worked like any other allergy pill. I did not feel drowsy and was able to perform my normal routine, which is always a good thing. [This review was collected as part of a promotion.]
This is an excellent allergy relief pill! My husband and I and even our dog suffer from allergies and these pills are amazing! I suffer from seasonal allergies and whenever I'm having one of those allergy attacks I go right for this medication! And the good thing about it is it does not make you drowsy because I can not be drowsy during the day time when I have so much to get done! So, if you need an allergy relief that is effective affordable and works and easy to take that does not make you drowsy this is the allergy relief for you! [This review was collected as part of a promotion.]